Alert archive / Kansas / Special Weather Statements in 2012

Special Weather Statement, NWS Dodge City, KS

April 3, 2012Barber County, Pratt County, Stafford County, Kansas

NWS Dodge City, KS issued this special weather statement at Apr 3, 2012, 12:29 AM CDT for Barber County, Pratt County, Stafford County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2012, 12:29 AM CDT (05:29 UTC)
Expired
Apr 3, 2012, 1:15 AM CDT
In force
46 min
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Pratt County, KS, Stafford County, KS

The radar

The Vance AFB radar (KVNX), 88 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1701 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1594 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WWUS83 KDDC 030529
SPSDDC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1229 AM CDT TUE APR 3 2012

KSZ065-066-079>081-089-090-030615-
BARBER-COMANCHE-EDWARDS-KIOWA-PAWNEE-PRATT-STAFFORD-
1229 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR BARBER...EASTERN COMANCHE...
EASTERN EDWARDS...EASTERN KIOWA...PRATT...SOUTHEASTERN PAWNEE AND
WESTERN STAFFORD COUNTIES...

AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEWIS TO CROFT TO 8
MILES SOUTH OF AETNA...MOVING EAST AT 30 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

RESIDENTS IN BARBER...EASTERN COMANCHE...EASTERN EDWARDS...EASTERN
KIOWA...PRATT...SOUTHEASTERN PAWNEE AND WESTERN STAFFORD COUNTIES...
INCLUDING THE CITIES OF AETNA...FELLSBURG...HAVILAND...BELVIDERE...
CROFT...WELLSFORD...TROUSDALE...SUN CITY...BELPRE AND CULLISON...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3699 9835 3699 9905 3700 9905 3796 9925
      3827 9877 3826 9874 3754 9845 3739 9846
      3739 9839 3725 9834 3700 9834
TIME...MOT...LOC 0529Z 254DEG 28KT 3791 9921 3752 9902
          3698 9895

$$

UMSCHEID

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at Apr 2, 11:16 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 2, 11:16 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1116 PM CDT MON APR 2 2012

...UPDATED TO INCREASE PRECIPITATION CHANCES AND EXTEND WATCH
ACROSS PORTIONS OF SOUTH CENTRAL KANSAS...

.UPDATE...
ISSUED AT 1115 PM CDT MON APR 2 2012

A SQUALL LINE CONTINUES TO TRACK NORTH/NORTHEAST ACROSS THE
PANHANDLE OF TEXAS AS OF 1030PM WITH THIS LINE MOVING INTO
SOUTHERN KANSAS THROUGH MIDNIGHT. STRONG WIND GUSTS UP TO 55 MPH
AND HAIL UP TO THE SIZE OF QUARTERS WILL STILL POSSIBLE WITH THIS
LINE FOR THE NEXT COUPLE OF HOURS WITH THESE STORMS SO HAVE
EXPANDED THE SEVERE THUNDERSTORM WATCH FOR PORTIONS SOUTH SOUTH
CENTRAL KANSAS. ALSO INCREASE PRECIPITATION CHANCES ACROSS ALL OF
WESTERN KANSAS OVERNIGHT GIVEN THEN MOISTURE AND PERSISTENT WARM
AIR ADVECTION AHEAD OF THE APPROACHING UPPER LEVEL TROUGH.

&&

.SHORT TERM...(THIS EVENING THROUGH TOMORROW)
ISSUED AT 333 PM CDT MON APR 2 2012

VISIBLE SATELLITE IS NOW INDICATING AN EXPANDING CUMULUS FIELD OVER
WESTERN OKLAHOMA AND SOUTH CENTRAL KANSAS THIS AFTERNOON WHICH IS
ASSOCIATED WITH DIURNAL SURFACE HEATING AND LOW LEVEL MOISTURE
TRANSPORT. THIS EXPANDING CUMULUS CLOUD REGION IS GENERALLY IN THE
WARM SECTOR OF A WEAK WARM FRONTAL BOUNDARY FROM NEAR GAGE, OK TO
GREAT BEND. FATHER WEST, DRIER AIR RESIDES OVER WESTERN KANSAS WITH
NORTHERLY SURFACE WINDS. IT IS ALONG THE CONVERGENCE ZONE OF THIS
BOUNDARY THAT CONVECTIVE INITIATION IS MODELED BY THE VARIOUS
MESOSCALE MODELS INCLUDING THE NAM 12 AND HRRR. THE MESOSCALE SETUP
WOULD FAVOR A BRIEF SEVERE PERIOD EARLY THIS EVENING DUE TO THE
STRONG SURFACE BASED INSTABILITY ALONG AND AHEAD OF THE FRONT. THE
MEAN STORM MOTIONS WOULD BE NORTHEAST AROUND 30 KNOTS, AND ENOUGH
ELEVATED INSTABILITY AND DEEP LAYER SHEAR APPEARS PRESENT TO ALLOW
FOR A FEW STRONG UPDRAFTS WITH ROTATION TO SUPPORT GOLFBALL OR UP TO
TENNIS BALL HAIL STORMS. MESOSCALE MODELS APPEAR TO SUPPORT THE
EVOLUTION OF THE ISOLATED SUPERCELLS RAPIDLY DEVELOPING A WEAK COLD
POOL AND WEAKENING IN INTENSITY. HOWEVER, EVEN AS STORMS WEAKEN IN
THE EVENING DUE TO LOSS OF DIURNAL HEATING, THE ISENTROPIC LIGHT
LOOKS TO REMAIN OVER THE SOUTHEAST FORECAST AREA AS A WARM MOIST
CONVEYOR BELT/ISENTROPIC LIFT. THIS SHOULD ALLOW ADDITIONAL ROUNDS OF
RAIN AND EMBEDDED THUNDERSTORMS IN THE LATE EVENING AND/OR
OVERNIGHT.

THE COOLER DRIER AIR LYING TO THE WEST OF THE REGION WILL SLIDE
THROUGH THE ENTIRE AREA OVERNIGHT. AS THE UPPER LOW DEVELOPS
EASTWARD INTO TUESDAY. COOLER AIR ALOFT AND STRONG VORTICITY
ADVECTION WILL ALLOW CONTINUED RAINS AS WELL AS EMBEDDED ISOLATED TO
WIDELY SCATTERED THUNDERSTORMS THROUGH TUESDAY. CLOUDY CONDITIONS AS
WEAK COLD ADVECTION WILL ALLOW TEMPERATURES TO STRUGGLE THROUGH THE
50S ON TUESDAY.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 354 PM CDT MON APR 2 2012

AN UPPER LEVEL LOW WILL MOVE ACROSS THE CENTRAL PLAINS TUESDAY NIGHT
INTO WEDNESDAY THEN INTO THE MID MISSISSIPPI VALLEY WEDNESDAY NIGHT
INTO THURSDAY. THE ECMWF HAS SHIFTED ITS TRACK A LITTLE FARTHER
SOUTH THAN THE PREVIOUS MODEL RUN, MAINLY ACROSS NORTHERN OKLAHOMA.
THE GFS AND GEM CONTINUE TO HAVE THE UPPER LEVEL LOW TRACKING ACROSS
SOUTHERN KANSAS OR THE KS/OK BORDER. MODELS ARE IN GOOD AGREEMENT AT
THE SURFACE BRINGING AN AREA OF LOW PRESSURE NORTHEAST ACROSS
WESTERN OKLAHOMA TUESDAY NIGHT THEN INTO CENTRAL KANSAS ON
WEDNESDAY. MOISTURE WRAPPING AROUND THIS LOW WILL BRING A CONTINUED
CHANCE OF RAIN AND MOSTLY CLOUDY SKIES ACROSS WESTERN KANSAS. AN
ISOLATED THUNDERSTORM CAN'T BE RULED OUT BEFORE MIDNIGHT WITH MAINLY
RAIN AFTER MIDNIGHT INTO WEDNESDAY EVENING. RAIN CHANCES SHOULD END
WEDNESDAY NIGHT AS THE UPPER LEVEL LOW MOVES INTO THE MID
MISSISSIPPI VALLEY. CLOUDS WILL ALSO DECREASE WEDNESDAY NIGHT WITH
PARTLY CLOUDY SKIES ANTICIPATED BY SUNRISE THURSDAY. WINDS TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT SHOULD BE GENERALLY FROM THE NORTH TO
NORTHWEST DUE TO THE EXITING STORM SYSTEM.

UPPER LEVEL RIDGING WILL BUILD ACROSS THE CENTRAL PLAINS THURSDAY
INTO FRIDAY WITH A SURFACE HIGH LOCATED ACROSS THE MID MISSISSIPPI
VALLEY. AN UPPER LEVEL TROUGH WILL MOVE INTO THE NORTHWEST UNITED
STATES DURING THIS PERIOD WHICH WILL IN TURN DEVELOP LEE TROUGHING
ACROSS EASTERN COLORADO. NORTHERLY WINDS ARE ANTICIPATED TO SHIFT
TO THE SOUTH TO SOUTHEAST IN RESPONSE TO THE LEE TROUGHING AND LOOK
TO BECOME BREEZY FRIDAY AFTERNOON. WITH HIGH PRESSURE IN CONTROL TO
OUR EAST, PARTLY CLOUDY SKIES AND DRY CONDITIONS ARE FORECASTED
THROUGHOUT THIS PERIOD.

MODELS CONTINUE TO SUGGEST THE AFOREMENTIONED UPPER LEVEL SHORTWAVE
TO MOVE EAST INTO THE NORTHERN ROCKIES AND NORTHERN PLAINS THIS
WEEKEND. THIS FEATURE WILL HELP PUSH A COLD FRONT THROUGH THE AREA
SHIFTING WINDS BACK TO A NORTHERLY DIRECTION. I HAVE KEPT THE SLIGHT
CHANCE OF THUNDERSTORMS ACROSS SOUTH CENTRAL KANSAS ON SATURDAY BUT
CONFIDENCE IS LOW IF THIS WILL OCCUR. HIGH PRESSURE WILL BUILD IN
BEHIND THIS FRONT THEN SHIFT EAST OF THE AREA ON SUNDAY. IF THIS
VERIFIES WINDS WILL SHIFT TO THE EAST OR SOUTHEAST ON SUNDAY.

AS FOR TEMPERATURES, HIGHS WILL INCREASE FROM THE UPPER 50S AND
LOWER 60S WEDNESDAY TO MID TO UPPER 70S ON FRIDAY AS LEE TROUGHING
DEVELOPS AND WARMER AIR FILTERS IN FROM THE SOUTH. HIGHS THEN
DECREASE INTO 60S SATURDAY INTO SUNDAY AS THE AFOREMENTIONED COLD
FRONT MOVES THROUGH THE AREA AND HIGH PRESSURE BUILDS IN FROM THE
NORTHWEST. LOWS THROUGHOUT THE EXTENDED PERIOD WILL GENERALLY BE IN
THE 40S WITH THE EXCEPTION OF FRIDAY NIGHT WHERE LOWS IN THE LOWER
50S WILL BE POSSIBLE ACROSS CENTRAL ANS SOUTH CENTRAL KANSAS WHERE
HIGHER DEWPOINTS WILL BE OBSERVED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 637 PM CDT MON APR 2 2012

THUNDERSTORMS WILL BECOME FAIRLY WIDESPREAD BETWEEN 01 AND 04 UTC
AT GCK AND DDC IN THE VICINITY OF A STATIONARY FRONT. ISOLATED
THUNDERSTORMS MAY ALSO AFFECT HYS. CELINGS WILL GRADUALLY LOWER
AS LOW LEVEL MOISTURE CONTINUES TO MOVE INTO SOUTHWEST KANSAS.
CIGS COULD LOWER TO IFR BY 08Z AT DDC/HYS/GCK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  41  50  44  59 / 100  60  60  40
GCK  39  47  42  57 / 100  60  60  40
EHA  36  45  39  60 /  80  60  40  20
LBL  40  47  43  60 / 100  60  50  20
HYS  44  55  47  59 /  80  60  70  60
P28  52  63  49  63 /  90  60  50  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ TUESDAY FOR KSZ030-
031-043>046-061>064-074>078-084>087.

&&

UPDATE...BURGERT
SHORT TERM...RUSSELL
LONG TERM....HOVORKA 42
AVIATION...FINCH
Hazardous weather outlook, Apr 2, 1:30 PM CDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
130 PM CDT MON APR 2 2012

KSZ030-031-043>046-061>066-074>081-084>090-030815-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
130 PM CDT MON APR 2 2012 /1230 PM MDT MON APR 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF THE AREA. PLEASE SEE
THE ADVISORY MESSAGE FOR SPECIFIC DETAILS.

THUNDERSTORMS WILL DEVELOP AFTER 4 PM CST...GENERALLY ALONG A 50
MILE WIDE CORRIDOR ALONG A LINE FROM LIBERAL TO CIMARRON
CITY...NESS CITY AND HAYS. THUNDERSTORMS WOULD INITIALLY RAPIDLY
DEVELOP AND LIFT NORTHEAST AT AROUND 30 TO 40 MPH...LINGERING
THROUGH THE EVENING HOURS. A BRIEF 2 OR THREE HOUR PERIOD OF SEVERE
INTENSITY THUNDERSTORMS IS LIKELY. THE MAXIMUM HAIL SIZE EXPECTED IS
UP TO THE SIZE OF TENNIS BALLS. ADDITIONALLY, THE STRONGEST STORM OR
TWO MAY PRODUCE WIND GUSTS IN EXCESS OF 60 MPH. ALTHOUGH AN ISOLATED
BRIEF TORNADO CANNOT BE RULED OUT BIT IS NOT LIKELY. ADDITIONALLY
THUNDERSTORM DEVELOPMENT IS LIKELY ACROSS A BROADER AREA THROUGH
THE EVENING, BUT THE SEVERITY OF THESE STORMS WILL BE GREATLY
DIMINISHED BY THE MID EVENING. SMALL HAIL AND CLOUD TO GROUND
LIGHTNING WILL LIKELY PERSIST WITH SOME STORMS THROUGH THE
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL
LINGER ACROSS THE REGION THROUGH TUESDAY MORNING. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE AFTER MIDNIGHT ON TUESDAY, BUT MAY PRODUCE
DEADLY CLOUD TO GROUND LIGHTNING.

THUNDERSTORMS MAY DEVELOP ACROSS SOUTH CENTRAL KANSAS NEXT WEEKEND.
IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

RUSSELL

In the hours before

Local storm report, Apr 2, 8:33 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
833 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             HANSTON                 38.12N 99.71W
04/02/2012  E0.75 INCH       HODGEMAN           KS   PUBLIC

&&

MRUSSELL
Special weather statement, Apr 2, 9:16 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
916 PM CDT MON APR 2 2012

KSZ085-030300-
STEVENS-
916 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR STEVENS COUNTY...

AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF TYRONE...OR 15 MILES SOUTHEAST OF
HUGOTON...MOVING NORTHWEST AT 25 MPH.

PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.

LAT...LON 3711 10155 3738 10155 3739 10120 3700 10109
      3700 10151
TIME...MOT...LOC 0217Z 153DEG 21KT 3700 10125

RUSSELL
Local storm report, Apr 2, 9:37 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
937 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             5 WSW GRAY              38.12N 99.71W
04/02/2012  E1.00 INCH       HODGEMAN           KS   TRAINED SPOTTER

&&

MRUSSELL
Local storm report, Apr 2, 10:33 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1033 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             DODGE CITY              37.76N 100.01W
04/02/2012  E0.75 INCH       FORD               KS   NWS EMPLOYEE

&&

JFINCH
Local storm report, Apr 2, 11:56 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1156 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     NON-TSTM WND GST LIBERAL                 37.04N 100.94W
04/02/2012  E66 MPH          SEWARD             KS   AWOS

            THIS WIND GUST WAS OUTSIDE OF THUNDERSTORM AREA. A SEMI
            WAS REPORTED BLOWN OVER IN THE LIBERAL AREA AS A RESULT
            OF THESE HIGH WINDS

&&

UMSCHEID
Special weather statement, Apr 3, 12:29 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1229 AM CDT TUE APR 3 2012

KSZ065-066-079>081-089-090-030615-
BARBER-COMANCHE-EDWARDS-KIOWA-PAWNEE-PRATT-STAFFORD-
1229 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR BARBER...EASTERN COMANCHE...
EASTERN EDWARDS...EASTERN KIOWA...PRATT...SOUTHEASTERN PAWNEE AND
WESTERN STAFFORD COUNTIES...

AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEWIS TO CROFT TO 8
MILES SOUTH OF AETNA...MOVING EAST AT 30 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

RESIDENTS IN BARBER...EASTERN COMANCHE...EASTERN EDWARDS...EASTERN
KIOWA...PRATT...SOUTHEASTERN PAWNEE AND WESTERN STAFFORD COUNTIES...
INCLUDING THE CITIES OF AETNA...FELLSBURG...HAVILAND...BELVIDERE...
CROFT...WELLSFORD...TROUSDALE...SUN CITY...BELPRE AND CULLISON...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3699 9835 3699 9905 3700 9905 3796 9925
      3827 9877 3826 9874 3754 9845 3739 9846
      3739 9839 3725 9834 3700 9834
TIME...MOT...LOC 0529Z 254DEG 28KT 3791 9921 3752 9902
          3698 9895

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:45 PM CDTSpecial Weather StatementDDCNess45 min
Apr 2, 7:56 PM CDTSpecial Weather StatementDDCHaskell, Seward49 min
Apr 2, 8:23 PM CDTSevere Thunderstorm WarningDDCHodgeman34 min
Apr 2, 8:35 PM CDTAreal Flood WarningDDCHodgeman, Ness, Pawnee, Rush10 hr
Apr 2, 9:16 PM CDTSpecial Weather StatementDDCStevens44 min
Apr 2, 10:57 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade48 min
Apr 2, 11:50 PM CDTHigh Wind WarningDDCClark, Finney, Ford, Grant, Gray, Haskell and 4 more3 hr

Nearby

Special Weather Statements in Kansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.